# SDR SWAA001688

- Difficulty date: September 5, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 50,039 hours, 50,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 610478
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT GALLEY AISLE EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
